# SDR AALA202204089572

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 43,198 hours, 15,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DISARMED BY ITSELF IN FLIGHT. CLEANED GIRT BAR CONNECTIONS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
